Pseudo-unitary spaces

Jiří Jelínek; Juraj Virsik

Časopis pro pěstování matematiky (1966)

  • Volume: 091, Issue: 1, page 18-33
  • ISSN: 0528-2195

How to cite

top

Jelínek, Jiří, and Virsik, Juraj. "Pseudo-unitary spaces." Časopis pro pěstování matematiky 091.1 (1966): 18-33. <http://eudml.org/doc/20919>.

@article{Jelínek1966,
author = {Jelínek, Jiří, Virsik, Juraj},
journal = {Časopis pro pěstování matematiky},
keywords = {functional analysis},
language = {eng},
number = {1},
pages = {18-33},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Pseudo-unitary spaces},
url = {http://eudml.org/doc/20919},
volume = {091},
year = {1966},
}

TY - JOUR
AU - Jelínek, Jiří
AU - Virsik, Juraj
TI - Pseudo-unitary spaces
JO - Časopis pro pěstování matematiky
PY - 1966
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 091
IS - 1
SP - 18
EP - 33
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/20919
ER -

References

top
  1. N. Bourbaki, Les espaces vectorielles topologiques, Paris. Zbl0066.35301
  2. И. С. Иохвидов М. Г. Крейн, Cnектральная теория операторов в пространствах с индефинитной метрикой 1, Tпуды моск. мат. общ. том 5 (1956 r.) cтp. 367-432. (1956) MR0080879

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.